<  Back to the Polytechnique Montréal portal

Cord-slope form of Taylor's expansion in univariate global optimization

P. Hansen, Brigitte Jaumard and J. Xiong

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de mathématiques appliquées
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/33235/
Journal Title: Journal of Optimization Theory and Applications (vol. 80, no. 3)
Publisher: Springer
DOI: 10.1007/bf02207774
Official URL: https://doi.org/10.1007/bf02207774
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:24
Cite in APA 7: Hansen, P., Jaumard, B., & Xiong, J. (1994). Cord-slope form of Taylor's expansion in univariate global optimization. Journal of Optimization Theory and Applications, 80(3), 441-464. https://doi.org/10.1007/bf02207774

Statistics

Dimensions

Repository Staff Only

View Item View Item